This might just be me....eye twitch?

  1. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    This might just be me....eye twitch?


    when i'm on cycle, halfway through, i always start getting random eye twitches constaly, usually just in 1 eye for like 10 seconds several times a day, these go away when i come off.

    any one else experience this?

  2. E-BOLLER
    Board Sponsor
    Supa Freek 420's Avatar
    Join Date
    Oct 2002
    Location
    Land of Hiero
    Age
    38
    Posts
    434
    Rep Power
    361

    I get these occasionally whether or not I'm on anything.
  3. Registered User
    baham99's Avatar
    Join Date
    Feb 2003
    Location
    Masschusetts
    Posts
    145
    Rep Power
    213

    Originally posted by Supa Freek 420
    I get these occasionally whether or not I'm on anything.
    bump. People always try to associate things together, like my friend who was convinced his new cordless phone was messing up his cable box. I'd say either allergy or stress, those are the 2 occasions my eyelids pulsate on their own.
    •   
       

  4. I am faster than 80% of all snakes
    Dwight Schrute's Avatar
    Stats
    6'1"  221 lbs.
    Join Date
    Nov 2002
    Location
    Southwest Florida
    Age
    41
    Posts
    12,913
    Rep Power
    7016

    I get it too. I thought it was the Clen but it does seem to happen to me when I'm on.
    http://anabolicminds.com/forum/image...et/twitter.png http://anabolicminds.com/forum/image...t/facebook.png

    For answers to board issues, read the Suggestion and News forum at the bottom of the main page.
  5. Registered User
    Nelson's Avatar
    Join Date
    Nov 2002
    Location
    AUSTRALIA
    Age
    39
    Posts
    219
    Rep Power
    0

    This is a little O/T, but I `ll raise it.
    I have been trying to find info on any connection between eye infections and the use of steroids/testosterone.
    The reason is because on both of my previous cycles of 1-test, I developed eye infections after about 25days on cycle.
    On both occasions it was in a different eye.
    I found some info which suggests that eye infections/problems are a possible side effect of using test, albeit low, & that regular users should get check-ups because problems can arise if left untreated.
    Any thoughts?

    JonBlaze - Eye twitches are usually associated with lack of sleep. This may be the cause of it if you haven`t been getting enough sleep on-cycle.
  6. Registered User
    pinzino's Avatar
    Join Date
    Mar 2003
    Location
    stratosphere
    Posts
    33
    Rep Power
    156

    I got random muscle twitches from tren. And just finished my clen cycle and I am sure that it gave me eye twitches. Not really my eye but my eyelid, just one of them, was twitching like crazy. My girlfriend is and RN and said it was calcium defficiency??
    When I was on tren my leg was twitching so bad one night that it kept me up.
  7. IBE Representative
    Board Sponsor
    JBlaze's Avatar
    Join Date
    Jan 2003
    Location
    Gilbert, AZ
    Age
    30
    Posts
    2,558
    Rep Power
    8453

    yeah i meant eyelid, not actual eye. I thought maybe i was alone on this.

    usually it goes away for me once i come off cycle
  8. Registered User
    BigBenn's Avatar
    Join Date
    Oct 2002
    Posts
    66
    Rep Power
    178

    Its probobly involuntary muscle contractions from thrown off hydration and sodium/potassium pump. Sort of like a cramp but twitching?
  9. Brewing Anabolic Minds
    Chemo's Avatar
    Join Date
    Oct 2002
    Location
    3 miles from west hell...
    Posts
    2,022
    Rep Power
    0

    You know what...the exact same thing happens to me! I thought I was alone with this quirky on-cycle response but a few extra mg of salt usually takes care of it which lends credence to the depletion theory.

    I don't know what causes it but I can offer what eliminates it for me...a sprinkle of salt twice daily.

    Chemo
  10. Brewing Anabolic Minds
    Chemo's Avatar
    Join Date
    Oct 2002
    Location
    3 miles from west hell...
    Posts
    2,022
    Rep Power
    0

    ...and some fish bones spread in a circle set ablaze during the witching hour of a Tuesday lunar alignment while simultaneously hammering a double Whopper.



    If you figure it out let me know and I'll try it as well...
  11. Registered User
    mr j's Avatar
    Join Date
    Feb 2008
    Posts
    120
    Rep Power
    139

    bump

    im on day 7 of epi and i been getting the eye lid twich. anyone else ? old thread but maybe some users can input some info on it.
  12. Registered User
    jakedamuus's Avatar
    Join Date
    Jun 2008
    Posts
    83
    Rep Power
    116

    I used to snort ritalin to keep me going on long study periods. that gave me eye twitches! lol
  13. Registered User
    nosnmiveins's Avatar
    Join Date
    Aug 2007
    Location
    here
    Age
    27
    Posts
    6,833
    Rep Power
    3519

    Quote Originally Posted by mr j View Post
    bump

    im on day 7 of epi and i been getting the eye lid twich. anyone else ? old thread but maybe some users can input some info on it.

    stress or sleeplessness can cause this, used to happen to me alllllllll the time
  14. Registered User
    monsterbox's Avatar
    Stats
    5'7"  202 lbs.
    Join Date
    Jun 2008
    Posts
    1,585
    Rep Power
    908

    ive read somewhere than dopamine is responsable for keeping muscles in control and too keep them from tensing up and twitching...it helps maintain nervous system function..

    Perhaps progestins raise prolactin too high and the muscle twitches are from low dopamine/prolactin ratio ?
  15. Registered User
    amoney's Avatar
    Join Date
    Sep 2006
    Posts
    11
    Rep Power
    102

    elevated prolactin. Is your sexdrive down as well?
  16. Banned
    Brolic's Avatar
    Join Date
    Jan 2008
    Posts
    1,367
    Rep Power
    0

    happens to me when im stressed out
  17. Registered User
    mr j's Avatar
    Join Date
    Feb 2008
    Posts
    120
    Rep Power
    139

    soft of faded away. when i hit heave sets tho it sort of happens but not as bad as when it started maybe cause im use to it. sex drive is good.
  18. Registered User
    lciaccio's Avatar
    Stats
    6'3"  205 lbs.
    Join Date
    Nov 2008
    Posts
    345
    Rep Power
    243

    Quote Originally Posted by nosnmiveins View Post
    stress or sleeplessness can cause this, used to happen to me alllllllll the time
    +1. You can find plenty of info on this online if you search.
  •   

      
     

Similar Forum Threads

  1. Rip apart this routine....just be nice
    By firedoghfd in forum Training Forum
    Replies: 3
    Last Post: 01-12-2010, 10:09 PM
  2. I just Found this stack to be islandmagicmic
    By islandmagic in forum Supplements
    Replies: 7
    Last Post: 05-18-2009, 07:16 AM
  3. A steroid alternative that works ? this might be it
    By broken7 in forum Supplements
    Replies: 53
    Last Post: 01-02-2007, 04:30 PM
  4. Replies: 6
    Last Post: 05-06-2005, 03:43 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in